MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Sweating (2444)
Date of Event 12/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip udi#: (b)(4).Manufacturer contacted customer on (b)(6) 2016 in a follow-up call in order to ensure the customer's condition since the initial call; the customer's condition has improved since customer ate/drank after call.The customer has no diabetic symptoms or need for medical attention at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 90 to 130mg/dl.The customer reported symptom of feeling sweaty.The product is stored according to specification in the bedroom.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 202 and 177mg/dl using true track meter.The test strip lot manufacturer's expiration date is 12/21/2018 and open vial date is approximately one month ago.The meter memory was reviewed for previous test result history: 191mg/dl (b)(6) 2016 11:58 pm fasting: yes; 370mg/dl (b)(6) 2016 01:31 pm fasting: yes; 386mg/dl (b)(6) 2016 12:44 am fasting: yes; 271mg/dl (b)(6) 2016 11:53 am fasting: yes; 376mg/dl (b)(6) 2016 04:40 pm fasting: yes.The date for the 191 mg/dl reading in the meter's memory wasn't set properly, as she had removed the battery and reinstalled without resetting the date.She mentioned that she would contact her nurse practitioner to inquire how much insulin to take if she continued to feel symptomatic since she feels as if her sugar may be low.She hadn't made any changes to her diet or medication.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6202260
Report Number1000113657-2016-02083
Device Sequence Number443797
Product Code NBW
UDI-Device Identifier00050428318010
UDI-Public(01)00050428318010
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4931
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2016
Initial Report FDA Received Date12/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY